On the λ invariants of Zp-extensions of real quadratic fields

Takashi Fukuda, Keiichi Komatsu

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We will give a sufficient condition that λ invariants of real quadratic fields vanish. We will also give some examples.

Original languageEnglish
Pages (from-to)238-242
Number of pages5
JournalJournal of Number Theory
Volume23
Issue number2
DOIs
Publication statusPublished - 1986
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this